RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1988
Volume 24,
Number 5,
Pages
770–776
(Mi de6532)
This article is cited in
1
paper
Ordinary Differential Equations
Conjugate problems of the identification of dynamical systems
Yu. V. Zaika
,
N. E. Kirin
Leningrad State University
UDC:
517.977
Received:
03.06.1986
Fulltext:
PDF file (960 kB)
Cited by
English version:
Differential Equations, 1988,
24
:5,
499–504
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025